# SDR NACA201505010042

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL STABILIZER ATTACH FITTING LT AFT FWD FACE.  DURING INSPECTION CORROSION WAS NOTED ON THE VERTICAL STABILIZER ATTACH FITTING, LT SIDE, AFT.  FITTING WAS REPLACED WITH NEW.  STABILIZER REMOVAL WAS NOT NECESSARY.
